# SDR HEEA968456

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Air
- Part number: 350A54108004
- Condition: Cracked
- Location: Engine
- Part time: 3,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AIR INTAKE CRACKED.
